Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Palms, soles of feet, groin itching suddenly. Having upset stomach, lower back pain, dizziness. Solution?

I am 61. Yesterday right out of the blue my palms started to itch intensely with no visible rash. Later the soles of my feet started to itch the same way then later in the groin area. My stomach became upset, lower back pain and I had sort of a dizzy feeling. Not a spinning type of dizzy, more like a dazed and confused thing. In the evening my upset stomach became heart burn and I took a Zantac then and again later- both with little effect. This morning I awoke with only a little itching of my feet and hands but I had a swollen numb upper lip . That swelling went down by noon but the itching came back, first to my eardrums, then the back of my knees and wrists and finally back to my palms and soles, as well as the top of my toes and fingers. The itch is very intense - any ideas?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these can be allergies and allergies are affecting multisystems like skin stomach etc
can be due to medicine taken for other disease like paracetamol ibuprufen calcium vitamins ron bcomplex and diet suppliments
can be soaps shampoo oils creams hena dyes and other body materials
can befood or pollens
you have to correlate and removecause
ill then can se antiallergy tableta antacids and local antiallergic creams on affected parts ofskin
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor